Well life cant get much worse, after two weeks in hospital, every week for the last 11 weeks at the gp, and really getting fed up with being a guinea pig, the hospital has run all the test possible, ct scans, mri, blood test, urine test, stool test, and all they have said is that my chilaiditi syndrome is the cause of the vomitting, gas, diaharra, constipation and nausea, to those that do not know what chilaiditi syndrome is is the large intestine is under my diaphram and over my liver, it cannot be removed as the bowel has infused itself on the liver. So now back under my gp to stop the symtoms with medication, so far omexadole, metroclopramine, buccastem, busupan gavisgon, peppermint tablets all at the same time all no good,then weve tried fibregel, peppermint tablets, gavisgon and travel sickness pills, that no good have had another all symtom attack, need gp to get this sorted as im in her hands now and seeing its a rare syndrome shes at a loss as well. the main thing that happens is gas forms under my diaphram makes me sick, have two full days of diaharra, two days of constipation, two days normal then it all starts again, the acid in my stomach gos either way, food ok in small amounts three times a day, then takes 2 hours of stomach cramps everyday till its passed the point of my liver, symtoms like ibs but twice the effect, anyone taking long term medication that has improved there symtoms, have as yesterday taking quite life tablets to calm me down as stress is also building up which dont help the situation.There is nothing on the internet which medication to take as myself and gp have spent ages researching
Wow - sounds like a real mess. I have no experience with chilaiditi, but I would recommend you see a specialist rather than your GP who has no experience with this. Large hospitals, teaching hospitals such as Hopkins, Mayo Clinic, University Hospitals - tertiary medical hospitals are where you find doctors who are experienced with the more rare disorders. It may be a long drive, but hopefully they can see you for a consult and provide enough direction that your GP can handle it from there. Take ALL your records, films, hospital reports, lab test results, etc so they have everything they need. Also, you might try taking a small amount of apple cider vinegar (3 parts water to one part vinegar) to help reduce the acid in your stomach. It has helped me some with reflux. Just my opinion. Take care -
Sounds like yu are having an awful time. I am worndering if some simithicone drops can relieve the gas build up babies take them but even adults in my house use them can be script to lower cost. And maybe some god old fashion pepto now you dnt have to take nasty pink liquid comes in better chewable. I also under stand the dramamine maybe for the nause but just maybe the pepto would wrk I hope this maybe bad advise I'm hping a simple sulution maybe a temperary solution my ovary was wrapped in my intestine that caused tons of pain and illness your situation sounds worse they unatatched mine... good luck to you I really wish I could help let me knw if you find help ill keep you in my prayers litlmommag}
I also have Chilaiditi Syndrome and was terribly sick with no diagnosis for 3 years, very similar symptoms with the addition of flushing and chest pain mimicing a heart attack when my colon touched my heart. It is very rare. My colon is unnattached, moves around quite a bit. I have had good luck with Miralax every day. Keeping things flowing has been key.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Apr 2011 • 2 answers
Posted 5 Oct 2011 • 5 answers
Posted 11 Oct 2011 • 1 answer
Posted 9 Jan 2012 • 7 answers
My husband and take ropinirole for restless leg syndrome. Within 30 minutes we are hit by nausea th?
Posted 29 Jan 2014 • 1 answer